Alert archive / Florida / River Flood Warnings in 2012

River Flood Warning 1, NWS Tampa Bay, FL

June 8, 2012Manatee County, Florida

NWS Tampa Bay, FL issued this river flood warning at Jun 8, 2012, 8:50 PM EDT for Manatee County, Florida. It took effect at Jun 8, 2012, 9:12 PM EDT. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Jun 8, 2012, 8:50 PM EDT (00:50 UTC)
In effect from
Jun 8, 2012, 9:12 PM EDT
Expired
Jun 10, 2012, 10:04 AM EDT
In force
37 hr
Issued by
NWS Tampa Bay, FL
Flood severity
Minor

County Manatee County, FL

The radar

The Tampa radar (KTBW), 26 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Manatee River near Myakka Head at SR 64 (MKHF1). The gauge peaked at 13.24 ft at Jun 9, 2012, 1:00 PM EDT.

actionminormoderate101506/0906/1006/11
Action stage
9.5 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02299950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

975 
WGUS42 KTBW 090050
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
850 PM EDT FRI JUN 8 2012

 A RIVER FLOOD WARNING HAS BEEN ISSUED FOR...THE MANATEE RIVER AT MYAKKA HEAD...

HEAVY RAINFALL OVER THE AREA HAS RESULTED IN A RAPID RISE OF THE MANATEE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC081-091350-
/O.NEW.KTBW.FL.W.0001.120609T0112Z-120609T1920Z/
/MKHF1.1.ER.120609T0112Z.120609T0600Z.120609T1320Z.NO/
850 PM EDT FRI JUN 8 2012

THE NATIONAL WEATHER SERVICE IN TAMPA FL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MANATEE RIVER NEAR MYAKKA HEAD
* FROM THIS EVENING UNTIL SATURDAY AFTERNOON
* AT 8 PM FRIDAY THE STAGE WAS...10.9 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 
  11.6 FEET VERY EARLY SATURDAY MORNING. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE BY
  LATE MORNING TOMORROW.
* IMPACT...AT 11 FEET...PRIVATE ROADS AND BRIDGES 1 MILE DOWNSTREAM MAY FLOOD.  
  AGRICULTURAL, RURAL KIBLER AREA MAY BEGIN TO FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.6 FEET ON AUG 24 
  1985.

$$

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    SAT    SUN    MON    TUE    WED

MANATEE
 MYAKKA HEAD  11  10.9 FRI 08 PM  11.2    8.5    6.0    5.3    4.7
4 follow-up statements
673 
WGUS82 KTBW 091217
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
817 AM EDT SAT JUN 9 2012

A RIVER FLOOD WARNING REMAINS IN EFFECT FOR...THE MANATEE RIVER AT 
MYAKKA HEAD. 

HEAVY RAINS FROM YESTERDAYS THUNDERSTORMS BROUGHT THE MANATEE
RIVER AT MYAKKA HEAD UP INTO A MINOR FLOOD STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC081-100117-
/O.EXT.KTBW.FL.W.0001.000000T0000Z-120610T1624Z/
/MKHF1.1.ER.120609T0040Z.120609T1800Z.120610T1024Z.NO/
817 AM EDT SAT JUN 9 2012

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE MANATEE RIVER NEAR MYAKKA HEAD
* UNTIL SUNDAY AFTERNOON. 
* AT 7 AM SATURDAY THE STAGE WAS 12.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 13.7 FEET BY THIS AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 11.0 FEET...A PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD.  
  AND THE AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   SUN    MON    TUE    WED    THU

MANATEE
 MYAKKA HEAD  11  12.9  SAT 07 AM  10.6    7.2    5.7    4.9    4.5

$$
939 
WGUS82 KTBW 092006
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
406 PM EDT SAT JUN 9 2012

 A RIVER FLOOD WARNING REMAINS IN EFFECT FOR...MYAKKA RIVER NEAR 
 MYAKKA HEAD...

 ...THE RIVER LEVEL AT MYAKKA HEAD HAS CRESTED...BUT WILL TAKE 
 SEVERAL MORE HOURS TO FALL BELOW FLOOD STAGE. HOWEVER...FURTHER 
 RAINFALL TODAY COULD PROLONG THE FLOODING CONDITIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC081-100906-
/O.EXT.KTBW.FL.W.0001.000000T0000Z-120610T1621Z/
/MKHF1.1.ER.120609T0040Z.120609T1700Z.120610T1021Z.NO/
406 PM EDT SAT JUN 9 2012

...THE FLOOD WARNING CONTINUES FOR THE MANATEE RIVER NEAR MYAKKA 
   HEAD
* UNTIL SUNDAY AFTERNOON 
* AT 3PM SATURDAY THE STAGE WAS 13.2 FEET 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE
* FLOOD STAGE IS 11 FEET 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY 
  MORNING.
* IMPACT...AT 11 FEET...PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM 
  FLOOD. AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD.

&&

             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   SUN    MON    TUE    WED    THU

MANATEE
 MYAKKA HEAD  11  13.2  SAT 03 PM  10.7    7.6    6.4    5.6    5.3

$$

FLC081-092036-
/O.CAN.KTBW.FL.W.0002.000000T0000Z-120610T0041Z/
/RYEF1.1.ER.120609T1245Z.120609T1545Z.120609T1622Z.NO/
406 PM EDT SAT JUN 9 2012

THE FLOOD WARNING IS CANCELLED FOR THE MANATEE RIVER AT RYE BRIDGE
* UNTIL THIS EVENING 
* AT 3PM SATURDAY THE STAGE WAS 8.9 FEET 
* FLOOD STAGE IS 11 FEET 


&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   SUN    MON    TUE    WED    THU

MANATEE
 RYE BRIDGE   11   8.9  SAT 03 PM   5.7    4.5    3.4    2.6    1.9

$$
944 
WGUS82 KTBW 100100
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
900 PM EDT SAT JUN 9 2012

 A RIVER FLOOD WARNING REMAINS IN EFFECT FOR...THE MANATEE RIVER 
 NEAR MYAKKA HEAD...

 ...THE RIVER LEVEL ON THE MANATEE RIVER HAS CRESTED AND WILL 
 SLOWLY FALL OVER THE NEXT FEW DAYS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC081-101400-
/O.EXT.KTBW.FL.W.0001.000000T0000Z-120610T2024Z/
/MKHF1.1.ER.120609T0040Z.120609T1700Z.120610T1424Z.NO/
900 PM EDT SAT JUN 9 2012

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR THE MANATEE RIVER NEAR MYAKKA HEAD
* UNTIL SUNDAY AFTERNOON 
* AT 8PM SATURDAY THE STAGE WAS 12.8 FEET 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE 
* FLOOD STAGE IS 11 FEET 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE 
  SUNDAY MORNING.
* IMPACT...AT 11 FEET...PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM 
  FLOOD. AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   SUN    MON    TUE    WED    THU

MANATEE
 MYAKKA HEAD  11  12.8  SAT 08 PM   7.2    5.8    5.1    4.9    MSG

$$
722 
WGUS82 KTBW 101404
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
1004 AM EDT SUN JUN 10 2012

A RIVER FLOOD WARNING IS CANCELLED FOR...THE MANATEE RIVER AT MYAKKA HEAD.

THE HEAVY RAINS WHICH BROUGHT THE RIVER INTO FLOOD STAGE HAVE 
DIMINISHED. THE RIVER HAS CRESTED AND DROPPED BELOW FLOOD STAGE.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC081-101434-
/O.CAN.KTBW.FL.W.0001.000000T0000Z-120610T2024Z/
/MKHF1.1.ER.120609T0040Z.120609T1700Z.120610T1200Z.NO/
1004 AM EDT SUN JUN 10 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE MANATEE RIVER NEAR MYAKKA HEAD.
* AT 9 AM SUNDAY THE STAGE WAS 10.8 FEET. 
* FLOOD STAGE IS 11.0 FEET 
* IMPACT...AT 11.0 FEET...A PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD.  
  AND AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 12.6 FEET ON AUG 23 
  2003.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   MON    TUE    WED    THU    FRI

MANATEE
 MYAKKA HEAD  11  10.8  SUN 09 AM   7.2    5.8    5.1    4.9    4.8

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Jun 8, 1:16 PM EDT, 7 hours 34 minutes earlier.

Area forecast discussion, Jun 8, 1:16 PM EDT, 7 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
116 PM EDT FRI JUN 8 2012

.SHORT TERM (TONIGHT - SUNDAY)...
A QUASI-STATIONARY FRONTAL BOUNDARY ACROSS THE NORTH CENTRAL
PENINSULA THIS AFTERNOON WILL GRADUALLY WASH OUT ACROSS THE AREA
LATER TONIGHT AND SATURDAY. ONGOING SHOWERS AND STORMS THIS
AFTERNOON WILL GRADUALLY DIMINISH IN COVERAGE LATE IN THE EVENING
BUT WITH A VERY MOIST SOUTHWEST TO WEST FLOW CONTINUING AND WEAK
ENERGY ALOFT...WILL KEEP RAIN CHANCES ELEVATED (POPS 40 PERCENT)
OVERNIGHT. IT WILL BE A WARM AND MUGGY NIGHT WITH TEMPERATURES
FALLING TO AROUND 70 OVER INLAND LOCATIONS...AND LOWER TO MID 70S
ALONG THE IMMEDIATE COAST. WITH GOOD CHANCES FOR SOME LOCALLY HEAVY
RAINFALL THE REMAINDER OF THE AFTERNOON WILL MAINTAIN THE FLOOD
WATCH HEADLINE IN THE ZONE PACKAGE FROM THE BAY AREA NORTH THROUGH
LATE TONIGHT.

DURING SATURDAY AND SUNDAY SURFACE HIGH PRESSURE WILL BUILD IN FROM
THE NORTHEAST AND RIDGE WEST ACROSS THE NORTHERN PENINSULA AND
SOUTHEASTERN STATES AS THE UPPER LOW OVER THE NORTHERN GULF REGION
LIFTS SLOWLY NORTH IN THE LOWER MISSISSIPPI VALLEY. MODELS SHOW DEEP
LAYERED MOISTURE (PW'S 2+ INCHES) REMAINING IN PLACE ON SATURDAY.
THIS MOISTURE COMBINED WITH WEAK ENERGY ALOFT AND SEA BREEZE
CONVERGENCE WILL CONTINUE TO SUPPORT HIGH RAIN CHANCES (POPS 50 TO
60 PERCENT RANGE) ACROSS THE REGION.

ON SUNDAY MODELS SHOW SLIGHTLY DRIER AIR MOVING INTO THE REGION
SO OVERALL SHOWER AND THUNDERSTORM DEVELOPMENT ALONG THE SEA BREEZE
CIRCULATIONS SHOULD BE LESS THAN SATURDAY WITH POPS IN THE LOW END
SCATTERED RANGE (30 PERCENT). HIGH TEMPERATURES WILL CLIMB INTO
THE UPPER 80S TO LOWER 90S EACH AFTERNOON WITH OVERNIGHT LOWS AROUND
70 OVER INLAND LOCATIONS...AND LOWER TO MID 70S ALONG THE IMMEDIATE
COAST.

.LONG TERM (SUNDAY NIGHT - FRIDAY)...
DEEP AND PERSISTENT UPPER LEVEL TROUGH OVER THE EASTERN SEA BOARD
WILL SHIFT FURTHER EASTWARD AND INTO THE ATLANTIC SUNDAY
NIGHT...WITH RELATIVELY ZONAL UPPER LEVEL FLOW THEN EXPECTED
THROUGH MUCH OF NEXT WEEK. THE EXIT OF THE DEEP UPPER LEVEL TROUGH
WILL ALLOW FOR THE DEEPEST TROPICAL MOISTURE TO SHIFT NORTH OF THE
AREA...BRINGING AN END TO THE RATHER GLOOMY WEATHER PATTERN WHICH
HAS BEEN IN PLACE ACROSS THE REGION AS OF LATE. AS FOR FORECAST
DETAILS...WE EXPECT A RETURN TO MORE TYPICAL SEA BREEZE DRIVEN
SCATTERED AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS THROUGH THE
UPCOMING WORK WEEK. TEMPERATURES THROUGH THE PERIOD WILL RUN CLOSE
TO CLIMATOLOGY.

&&

.AVIATION...
BKN-OVC MID/HIGH CLOUDS WITH SCT SHRA/TSRA THROUGH THE EARLY
EVENING WITH SW AND WEST WINDS. BOUNDARY JUST NORTH OF TAMPA BAY
WILL KEEP THE BEST ODDS OF MVFR/LCL IFR AT TPA/PIE/LAL/SRQ.
ACTIVITY AT PGD/FMY/RSW IS NOW TO THE EAST AND SUSPECT IT WILL
STAY TO THE EAST BUT WILL KEEP VCSH IN THE TAFS. HIGH PRESSURE
BEGINS TO BUILD IN SAT WITH DECREASING CLOUDS AND WINDS EAST AND
SE.

&&

.MARINE...
THE QUASI-STATIONARY FRONTAL BOUNDARY IN PLACE ACROSS THE NORTH
CENTRAL WATERS THIS AFTERNOON WILL SAG A BIT FURTHER SOUTH THROUGH
EARLY TONIGHT THEN BEGIN TO WASH OUT THROUGH SATURDAY AS SURFACE
HIGH PRESSURE BUILDS IN FROM THE NORTHEAST WITH A LIGHT SOUTHEAST
WIND FLOW DEVELOPING ACROSS THE WATERS THROUGH THE WEEKEND AND
INTO EARLY NEXT WEEK...WITH AN ONSHORE SEA BREEZE COMPONENT
DEVELOPING NEAR SHORE EACH AFTERNOON. WIND AND SEAS SHOULD REMAIN
BELOW 15 KNOTS AND 5 FEET THROUGH THE PERIOD WITH NO HEADLINES
EXPECTED AT THIS TIME.

&&

.FIRE WEATHER...
AMPLE LOW LEVEL MOISTURE WILL KEEP HUMIDITY VALUES WELL ABOVE
CRITICAL LEVELS THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK WITH
NO FIRE WEATHER ISSUES EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  74  90  76  91 /  40  60  20  30
FMY  74  92  76  92 /  40  50  20  30
GIF  73  90  76  91 /  40  60  20  30
SRQ  74  89  75  91 /  40  60  20  30
BKV  71  90  70  92 /  40  60  20  30
SPG  76  89  78  91 /  40  60  20  30

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...BEACH HAZARDS STATEMENT UNTIL 9 PM EDT THIS EVENING FOR
     CHARLOTTE-HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.

     FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR CITRUS-
     HERNANDO-HILLSBOROUGH-LEVY-PASCO-PINELLAS-SUMTER.

GULF WATERS...NONE.
&&

SHORT TERM/MARINE/FIRE WEATHER...57/MCMICHAEL
LONG TERM/AVIATION...09/RUDE
Hazardous weather outlook, Jun 8, 5:27 AM EDT, 15 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
527 AM EDT FRI JUN 8 2012

FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870-
873-876-091000-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
527 AM EDT FRI JUN 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
DEEP TROPICAL MOISTURE IN COMBINATION WITH A STALLED OUT FRONTAL
BOUNDARY ACROSS CENTRAL FLORIDA WILL RESULT IN THE DEVELOPMENT OF
NUMEROUS THUNDERSTORMS ONCE AGAIN TODAY. GUSTY WINDS...FREQUENT
LIGHTNING AND HEAVY RAINFALL WILL BE THE MAIN HAZARDS FROM THE
STRONGEST STORMS THAT DEVELOP. PERSISTENT HEAVY RAINFALL COULD
ALSO RESULT IN LOCALIZED FLOODING OF LOW LYING AND POOR DRAINAGE
AREAS.

...RIP CURRENT IMPACT...
THERE IS A MODERATE RISK FOR RIP CURRENTS ALONG THE WEST-CENTRAL
AND SOUTHWEST FLORIDA BEACHES AGAIN TODAY. REFER TO THE LATEST
BEACH HAZARDS STATEMENT FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

...THUNDERSTORM IMPACT...
SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS
WILL BE POSSIBLE EACH DAY. THE MAIN HAZARDS FROM THE STRONGEST
STORMS THAT DEVELOP WILL BE GUSTY WINDS...FREQUENT
LIGHTNING...AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER
AND SELF ACTIVATE IF NEEDED.

JELSEMA

In the hours before

Special weather statement, Jun 8, 5:43 PM EDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
543 PM EDT FRI JUN 8 2012

FLZ050-051-055-082230-
HILLSBOROUGH-PINELLAS-MANATEE-
543 PM EDT FRI JUN 8 2012

...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MANATEE...SOUTHERN
PINELLAS AND SOUTHWESTERN HILLSBOROUGH COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM 15 MILES WEST OF SEMINOLE
TO 10 MILES SOUTHWEST OF FORT DESOTO PARK TO 30 MILES WEST OF
SARASOTA. THIS LINE OF STORMS WAS MOVING EAST AT 20 MPH AND WILL
AFFECT EGMONT KEY...ANNA MARIA ISLAND...INDIAN SHORES AND FORT
DESOTO PARK...UNTIL 630 PM EDT.

THIS INCLUDES INTERSTATE 275 BETWEEN EXITS 2 AND 26.

GUSTY WINDS UP TO 45 MPH ARE EXPECTED IN ADDITION TO FREQUENT CLOUD
TO GROUND LIGHTNING. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT
OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN
DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE
BETWEEN YOU AND OTHER VEHICLES.

&&

LAT...LON 2793 8284 2795 8279 2779 8262 2770 8263
      2765 8258 2767 8254 2739 8251 2743 8264
      2739 8265 2744 8270 2760 8278 2761 8277
      2752 8269 2763 8258 2769 8270 2764 8266
      2761 8274 2761 8275 2772 8275 2786 8285
TIME...MOT...LOC 2141Z 257DEG 16KT 2788 8304 2754 8286
          2727 8306

14-MROCZKA
Special weather statement, Jun 8, 6:30 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
630 PM EDT FRI JUN 8 2012

FLZ055-082300-
MANATEE-
630 PM EDT FRI JUN 8 2012

...A STRONG THUNDERSTORM WILL AFFECT MANATEE COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A THUNDERSTORM
LOCATED NEAR SAMOSET...OR NEAR BRADENTON...MOVING EAST AT 30 MPH.
THIS STORMS WILL AFFECT ELLENTON...PALMETTO...PALMA SOLA AND
BRADENTON...UNTIL 700 PM EDT.

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 217 AND 229.

THIS INCLUDES INTERSTATE 275 BETWEEN EXITS 2 AND 5.

GUSTY WINDS UP TO 45 MPH ARE POSSIBLE ALONG WITH FREQUENT LIGHTNING.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM MAY ALSO PRODUCE
SMALL HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2754 8275 2753 8271 2750 8270 2755 8264
      2757 8262 2759 8263 2763 8253 2764 8205
      2736 8206 2739 8224 2739 8257 2743 8264
      2739 8263 2739 8265
TIME...MOT...LOC 2229Z 272DEG 24KT 2748 8254

14-MROCZKA
Local storm report, Jun 8, 6:55 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
655 PM EDT FRI JUN 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             2 SSE BRADENTON         27.46N 82.57W
06/08/2012  E1.25 INCH       MANATEE            FL   PUBLIC

            PUBLIC REPORT OF HALF DOLLAR SIZED HAIL RELAYED BY
            NATIONAL WEATHER SERVICE EMPLOYEE.

&&

JILLSON
Local storm report, Jun 8, 7:05 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
705 PM EDT FRI JUN 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             2 SSE BRADENTON         27.46N 82.56W
06/08/2012  E1.25 INCH       MANATEE            FL   TRAINED SPOTTER

            HALF DOLLAR SIZED HAIL REPORTED BY OUT OF STATE SPOTTER.

&&

JILLSON
Local storm report, Jun 8, 7:21 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
721 PM EDT FRI JUN 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     FLOOD            LITHIA                  27.85N 82.17W
06/08/2012                   HILLSBOROUGH       FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS ROADS COMPLETELY COVERED BY
            WATER.

&&

BMROCZKA
Local storm report, Jun 8, 7:53 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
753 PM EDT FRI JUN 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             1 ENE BRADENTON         27.50N 82.56W
06/08/2012  E1.00 INCH       MANATEE            FL   NEWSPAPER

            NICKEL TO QUARTER SIZED HAIL. HAIL LASTED 10 MINUTES.

&&

JILLSON

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 10:17 PM EDTSpecial Marine WarningTBW58 min
Jun 8, 11:00 PM EDTSpecial Weather StatementTBWLee45 min
Jun 8, 11:17 PM EDTSpecial Marine WarningTBW118 min
Jun 9, 12:09 AM EDTSevere Thunderstorm WarningTBWLee51 min
Jun 9, 12:17 AM EDTSpecial Marine WarningTBW88 min
Jun 9, 12:22 AM EDTTornado WarningTBWLee38 min
Jun 9, 1:00 AM EDTSevere Thunderstorm WarningTBWLee45 min
Jun 9, 1:00 AM EDTTornado WarningTBWLee45 min
Jun 9, 1:37 AM EDTSevere Thunderstorm WarningTBWLee53 min
Jun 9, 7:51 AM EDTRiver Flood WarningTBWManatee8 hr
Jun 9, 4:40 PM EDTSpecial Weather StatementTBWHighlands50 min
Jun 9, 6:42 PM EDTSpecial Weather StatementTBWOsceola18 min

Nearby

River Flood Warnings in Florida, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.